# SDR FDEA200910013455

- Difficulty date: October 1, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,584 hours, 25,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65198635
- Condition: Cracked
- Location: Bs 301
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LT TRUNNION FITTING AFT VERTICAL STIFFNER CRACKED.  REMOVED VERTICAL STIFFNER IAW SRM 51-30-2.  LOCATED AND DRILLED NEW VERTICAL STIFFNER PN 65-19863-5 PO NR 29105141 IAW SRM 51-30-5.  INSTALLED NEW VERTICAL STIFFNER IAW SRM 51-30-2.
